# SDR IPXA2024011745304

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,935 hours, 11,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ENTRY DOOR FORWARD DOORWAY LINING TRIM MISSING (REPLACE) OK TO WORK
